AMS eContent Search Results
Matches for: msc=(35P05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Joseph Feneuil. About the $L^2$ analyticity of Markov operators on graphs. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Corentin Léna. Courant-sharp eigenvalues of the three-dimensional square torus. Proc. Amer. Math. Soc. 144 (2016) 3949-3958.
Abstract, references, and article information   
View Article: PDF

[3] N. Anghel. Fredholmness vs. Spectral Discreteness for first-order differential operators. Proc. Amer. Math. Soc. 144 (2016) 693-701.
Abstract, references, and article information   
View Article: PDF

[4] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 301-313.
Abstract, references, and article information   
View Article: PDF

[5] Margaret Beck and Simon J. A. Malham. Computing the Maslov index for large systems. Proc. Amer. Math. Soc. 143 (2015) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[6] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[7] N. Anghel. On a class of magnetic Schr\"{o}dinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012) 1613-1616. MR 2869145.
Abstract, references, and article information   
View Article: PDF

[8] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[9] Krzysztof Burdzy and Zhen-Qing Chen. Comparison of potential theoretic properties of rough domains. Proc. Amer. Math. Soc. 134 (2006) 3247-3253. MR 2231908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ivana Alexandrova. Semi-classical behavior of the spectral function. Proc. Amer. Math. Soc. 134 (2006) 2295-2302. MR 2213702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Marc Bouclet, François Germinet and Abel Klein. Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 2703-2712. MR 2054797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] François Germinet and Abel Klein. Operator kernel estimates for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 911-920. MR 1937430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bogdan Bucicovschi. An extension of the work of V. Guillemin on complex powers and zeta functions of elliptic pseudodifferential operators. Proc. Amer. Math. Soc. 127 (1999) 3081-3090. MR 1605924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maxim Braverman. On self-adjointness of a Schrödinger operator on differential forms. Proc. Amer. Math. Soc. 126 (1998) 617-623. MR 1443372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Lutz Weis. The stability of positive semigroups on $L\sb p$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3089-3094. MR 1273529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] He Ping Liu and Shan Zhen Lu. The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 487-494. MR 1198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Lindqvist. Addendum: ``On the equation ${\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 1, 157--164; MR1007505 (90h:35088)] . Proc. Amer. Math. Soc. 116 (1992) 583-584. MR 1139483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. G. Kwon. One radius theorem for the eigenfunctions of the invariant Laplacian . Proc. Amer. Math. Soc. 116 (1992) 27-34. MR 1113644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. Allegretto. Principal eigenvalues for indefinite-weight elliptic problems in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 116 (1992) 701-706. MR 1098396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kazuhiro Yamamoto. The behavior of the analytically continued resolvent operator near $\kappa=0$ and an application to energy decay . Proc. Amer. Math. Soc. 115 (1992) 985-993. MR 1089414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Barry Simon. The Neumann Laplacian of a jelly roll . Proc. Amer. Math. Soc. 114 (1992) 783-785. MR 1076578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jörg Donig. Finiteness of the lower spectrum of Schr\"odinger operators with singular potentials . Proc. Amer. Math. Soc. 112 (1991) 489-501. MR 1043408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Lindqvist. On the equation ${\rm div}\,(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$ . Proc. Amer. Math. Soc. 109 (1990) 157-164. MR 1007505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2